Alert archive / South Dakota / Tornado Warnings in 2015
Tornado Warning 20, NWS Aberdeen, SD
NWS Aberdeen, SD issued this tornado warning at Jul 17, 2015, 8:58 PM CDT for 4 counties in South Dakota. It was in force for 62 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 17, 2015, 8:58 PM CDT (01:58 UTC)
- Expired
- Jul 17, 2015, 10:00 PM CDT
- In force
- 62 min
- Issued by
- NWS Aberdeen, SD
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.25 in
Counties Clark County, SD, Codington County, SD, Deuel County, SD, Hamlin County, SD
The radar
The Sioux Falls radar (KFSD), 125 km from the middle of the area, began a volume at 01:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 17, 8:59 PM CDT | FUNNEL CLOUD | 1 S Watertown, SD | |
| Jul 17, 9:33 PM CDT | HAIL 1 | 6 S Watertown, SD | |
| Jul 17, 9:44 PM CDT | TSTM WND GST 97 | 8 W Clear Lake, SD | |
| Jul 17, 10:10 PM CDT | HAIL 1 | 2 Se Castlewood, SD | MOSTLY NICKEL SIZE HAIL BUT SOME QUARTER SIZE AS WELL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 17, 3:43 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 2.0 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 112 J/kg
- Mixed-layer CIN
- -341 J/kg
- Mixed-layer LCL
- 1497 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 236 m²/s²
- 0-3 km storm-relative helicity
- 313 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
438
WFUS53 KABR 180158
TORABR
SDC025-029-039-057-180300-
/O.NEW.KABR.TO.W.0020.150718T0158Z-150718T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE ABERDEEN SD
858 PM CDT FRI JUL 17 2015
THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A
* TORNADO WARNING FOR...
DEUEL COUNTY IN NORTHEASTERN SOUTH DAKOTA...
HAMLIN COUNTY IN NORTHEASTERN SOUTH DAKOTA...
SOUTHERN CODINGTON COUNTY IN NORTHEASTERN SOUTH DAKOTA...
EAST CENTRAL CLARK COUNTY IN NORTHEASTERN SOUTH DAKOTA...
* UNTIL 1000 PM CDT
* AT 857 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED OVER TINKERTOWN...OR 11 MILES SOUTHWEST OF
WATERTOWN...MOVING SOUTHEAST AT 45 MPH.
HAZARD...TORNADO AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
LAKE KAMPESKA AROUND 905 PM CDT.
THOMAS AND PELICAN LAKE AROUND 910 PM CDT.
CASTLEWOOD AROUND 925 PM CDT.
CLAREMONT COLONY AND DEMPSTER AROUND 930 PM CDT.
POINSETT COLONY AROUND 935 PM CDT.
BRANDT AROUND 950 PM CDT.
TORONTO AROUND 955 PM CDT.
ASTORIA AROUND 1000 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4454 9701 4479 9761 4499 9745 4476 9645
4454 9645
TIME...MOT...LOC 0157Z 292DEG 37KT 4483 9736
TORNADO...RADAR INDICATED
HAIL...1.25IN
$$
TMT2 follow-up statements
178
WWUS53 KABR 180225
SVSABR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
925 PM CDT FRI JUL 17 2015
SDC025-029-039-057-180300-
/O.CON.KABR.TO.W.0020.000000T0000Z-150718T0300Z/
DEUEL SD-HAMLIN SD-CODINGTON SD-CLARK SD-
925 PM CDT FRI JUL 17 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR DEUEL...
HAMLIN...SOUTHEASTERN CODINGTON AND EAST CENTRAL CLARK COUNTIES...
AT 923 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR CASTLEWOOD...OR 10 MILES SOUTHEAST OF WATERTOWN...
MOVING EAST AT 35 MPH.
HAZARD...TORNADO AND PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION...A WALL CLOUD WAS REPORTED NORTH
OF HAYTI.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL BE NEAR...
CLAREMONT COLONY AROUND 935 PM CDT.
POINSETT COLONY AROUND 940 PM CDT.
CLEAR LAKE AROUND 955 PM CDT.
BRANDT AROUND 1000 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 4476 9754 4493 9721 4476 9645 4454 9645
4454 9701
TIME...MOT...LOC 0223Z 285DEG 29KT 4477 9706
TORNADO...RADAR INDICATED
HAIL...1.50IN
$$
AD/MC517
WWUS53 KABR 180259
SVSABR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
959 PM CDT FRI JUL 17 2015
SDC025-029-039-057-180308-
/O.EXP.KABR.TO.W.0020.000000T0000Z-150718T0300Z/
DEUEL SD-HAMLIN SD-CODINGTON SD-CLARK SD-
959 PM CDT FRI JUL 17 2015
...THE TORNADO WARNING FOR DEUEL...HAMLIN...SOUTHEASTERN CODINGTON
AND EAST CENTRAL CLARK COUNTIES WILL EXPIRE AT 1000 PM CDT...
THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
BEEN CANCELLED. HOWEVER...LARGE HAIL AND DAMAGING WINDS REMAIN LIKELY
AND A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTHEASTERN SOUTH DAKOTA.
LAT...LON 4476 9754 4493 9721 4476 9645 4454 9645
4454 9701
TIME...MOT...LOC 0257Z 292DEG 37KT 4477 9706
$$
DORN/CONNELLYWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this tornado warning went out at Jul 17, 6:40 PM CDT, 2 hours 18 minutes earlier.
Area forecast discussion, Jul 17, 6:40 PM CDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ABERDEEN SD 640 PM CDT FRI JUL 17 2015 .UPDATE... ISSUED AT 636 PM CDT FRI JUL 17 2015 ONGOING SEVERE WEATHER THIS EVENING. NO MAJOR UPDATES TO THE CURRENT FORECAST EXCEPT TO CLEAR POPS FOR THE NEXT FEW HOURS FROM THE WESTERN COUNTIES. UPDATE ISSUED AT 401 PM CDT FRI JUL 17 2015 UPDATED PRODUCTS FOR THE SEVERE THUNDERSTORM WATCH. && .SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT) ISSUED AT 214 PM CDT FRI JUL 17 2015 CURRENTLY...TEMPERATURES OUT AHEAD OF SLOW-MOVING COLD FRONT ARE WARMING THROUGH THE 80S INTO THE LOW 90S. BEHIND THE FRONT...TEMPERATURES ARE NOTABLY COOLER WITH READINGS RANGING FROM THE UPPER 60S TO THE LOW 80S. THE ATMOSPHERE OUT AHEAD OF THIS COLD FRONT COULD BE CHARACTERIZED AS BECOMING RATHER UNSTABLE...WITH MLCAPE VALUES OFF SPC'S MESO-PAGE SHOWING A BULLS-EYE OF OVER 2500J/KG. AT THE SAME TIME...THE DEEP LAYER SHEAR HAS INCREASED TO 45 TO 50 KNOTS. THESE TWO INDICES/PARAMETERS ALONE SUGGEST SIGNIFICANTLY STRONG/SEVERE STORMS ARE POSSIBLE. THIS AFTERNOON THROUGH LATE TONIGHT...ALL THE AVAILABLE MODEL GUIDANCE /INCLUDING CAM OUTPUT/ SEEMS TO SUGGEST THERE WILL BE AT LEAST SCATTERED COVERAGE OF PRECIPITATION OVER THE CWA. THE RECURRING THEME IN THE HRRR...ARW...NMM...NAMDNG5...NSSL WRF AND LOCAL WRF IS THAT THERE COULD BE TWO ROUNDS OF STRONG TO SEVERE THUNDERSTORMS OVER THE NEXT 12 HOURS OR SO. ONE ROUND OF SEVERE STORMS IS EXPECTED TO FIRE OFF THIS SLOW MOVING COLD FRONT BY LATE THIS AFTERNOON...AFFECTING MAINLY NORTHEAST SOUTH DAKOTA WITH DISCRETE SUPERCELL THUNDERSTORMS CAPABLE OF PRODUCING VERY LARGE HAIL...DAMAGING WINDS AND BY EARLY THIS EVENING PERHAPS EVEN A TORNADO OR TWO. A SECOND ROUND OF STRONG TO PERHAPS SEVERE STORMS COULD BE MOVING INTO THE SOUTHERN /I-90 CORRIDOR/ FORECAST AREA LIFTING EAST-NORTHEAST BETWEEN ROUGHLY 01Z AND 06Z. THIS SECOND ROUND OF STORMS...WHILE NOT AFFIXED TO OR OUT AHEAD OF THIS COLD FRONT...WILL HAVE THE POTENTIAL TO ORGANIZE INTO A FORWARD PROPAGATING SQUALL LINE/BOWING LINE SEGMENT AND PRODUCE SEVERE STRAIGHT LINE WIND DAMAGE GIVEN THE AMOUNT OF CLOUD-BEARING SHEAR THAT WILL BE AROUND THROUGH LATE THIS EVENING INTO THE OVERNIGHT HOURS. ONCE THESE CONVECTION CHANCES GO AWAY LATE TONIGHT...THE REST OF THE SHORT TERM FORECAST IS DRY AND COOL WITH SURFACE HIGH PRESSURE INFLUENCING THE FORECAST AREA. EXPECT TEMPERATURES THE NEXT COUPLE OF DAYS TO BE CLOSER TO NORMAL...AND NOT SO UNCOMFORTABLY MUGGY. .LONG TERM...(MONDAY THROUGH FRIDAY) ISSUED AT 214 PM CDT FRI JUL 17 2015 THERE IS A REASONABLE AGREEMENT AMONG MODELS WITH THE UPPER LEVEL FLOW PATTERN ACROSS THE CONUS THROUGH THE PERIOD. THERE IS FAIRLY GOOD SIGNAL FOR WIDESPREAD PCPN CHANCES LATE TUESDAY NIGHT/WEDNESDAY AS A FAIRLY STRONG SHORTWAVE CROSSES THE REGION. BEYOND WEDNESDAY...PCPN CHANCES ARE A BEST GUESS AS THE GFS SHOWS AN AREA OF LOW PRESSURE SITUATED WEST OF THE CWA THROUGH THE REST OF THE PERIOD. WHILE THERE WILL BE DECENT CAPE VALUES...THERE WILL ALSO BE A FAIRLY STRONG CAP IN PLACE WITH 700 MB TEMPS OF +12 TO +14. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING) ISSUED AT 636 PM CDT FRI JUL 17 2015 SEVERE STORMS EAST OF KABR THOUGH SOME TSRA ARE STILL DEVELOPING NEAR KABR. ANOTHER ROUND OF STORMS IS POSSIBLE AFTER 03Z ESPECIALLY NEAR KPIR. VFR CONDITIONS ARE EXPECTED EXCEPT IN THUNDERSTORMS. && .ABR WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. && UPDATE...WISE SHORT TERM...DORN LONG TERM...SD AVIATION...WISE
Hazardous weather outlook, Jul 17, 4:09 AM CDT, 16 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ABERDEEN SD 409 AM CDT FRI JUL 17 2015 MNZ039-046-SDZ004>011-016>023-180915- TRAVERSE-BIG STONE-CAMPBELL-MCPHERSON-BROWN-MARSHALL-ROBERTS- WALWORTH-EDMUNDS-DAY-POTTER-FAULK-SPINK-CLARK-CODINGTON-GRANT- HAMLIN-DEUEL- 409 AM CDT FRI JUL 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. THEY WILL INITIATE ALONG A FRONTAL BOUNDARY ACROSS NORTH CENTRAL SOUTH DAKOTA LATE IN THE AFTERNOON...AND THEN TRACK FROM WEST TO EAST ACROSS THE REGION. SOME STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT...HOWEVER...CANNOT RULE OUT AN ISOLATED TORNADO AS WELL. ALTHOUGH A MUCH LESSER CHANCE...THERE MAY BE AN SECOND ROUND OF THUNDERSTORMS THAT TRACK ACROSS THE REGION OVERNIGHT. STRONG WINDS WILL BE THE MAIN THREAT WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY TODAY AND TONIGHT. SDZ003-015-180915- CORSON-DEWEY- 409 AM CDT FRI JUL 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS ARE EXPECTED TO MOVE FROM WEST TO EAST ACROSS THE REGION LATER THIS MORNING AND EARLY AFTERNOON. THESE STORMS ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS. HOWEVER...THERE MAY BE A SECOND ROUND OF THUNDERSTORMS THAT TRACK ACROSS THE REGION OVERNIGHT. IF THEY DEVELOP...STRONG WINDS WILL BE THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. SDZ033>037-045-048-051-180915- STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-LYMAN-BUFFALO- 409 AM CDT FRI JUL 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THIS AFTERNOON...ALTHOUGH THE STRONGEST STORMS APPEAR AS THOUGH THEY WILL REMAIN NORTH OF THE REGION. HOWEVER...THERE MAY BE A SECOND ROUND OF THUNDERSTORMS THAT TRACK ACROSS THE REGION OVERNIGHT. IF THEY DEVELOP...STRONG WINDS WILL BE THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. SERR
In the hours before
Local storm report, Jul 17, 8:35 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
835 PM CDT FRI JUL 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0828 PM HAIL SUMMIT 45.30N 97.04W
07/17/2015 E1.25 INCH ROBERTS SD TRAINED SPOTTER
&&
EVENT NUMBER ABR1500591
JRSLocal storm report, Jul 17, 8:38 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
838 PM CDT FRI JUL 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM TSTM WND DMG BRISTOL 45.35N 97.75W
07/17/2015 DAY SD PUBLIC
DAMAGE TO CANOPY AT THE HOT SPOT
&&
EVENT NUMBER ABR1500592
WISELocal storm report, Jul 17, 8:40 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
840 PM CDT FRI JUL 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 PM HAIL 3 S WALLACE 45.04N 97.48W
07/17/2015 E1.75 INCH CODINGTON SD EMERGENCY MNGR
50 MPH WIND GUSTS REPORTED
&&
EVENT NUMBER ABR1500593
VIPONDLocal storm report, Jul 17, 8:44 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
844 PM CDT FRI JUL 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND DMG WAUBAY 45.33N 97.31W
07/17/2015 DAY SD EMERGENCY MNGR
TREES DOWN ALL OVER TOWN...NUMEROUS CAMPERS
OVRTURNED...TWO REPORTED FIRES FROM DOWNED POWER POLES
&&
EVENT NUMBER ABR1500594
KEARNSLocal storm report, Jul 17, 8:51 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
851 PM CDT FRI JUL 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0828 PM TSTM WND GST 1 WSW SUMMIT 45.30N 97.06W
07/17/2015 M92 MPH GRANT SD MESONET
&&
EVENT NUMBER ABR1500596
VIPONDLocal storm report, Jul 17, 8:57 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
857 PM CDT FRI JUL 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM HAIL HENRY 44.88N 97.46W
07/17/2015 E1.75 INCH CODINGTON SD PUBLIC
&&
EVENT NUMBER ABR1500597
WISEThe office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 7:02 PM CDT | Severe Thunderstorm Warning | ABR | Brown, Day, Marshall, Roberts, Spink | 28 min |
| Jul 17, 7:05 PM CDT | Severe Thunderstorm Warning | ABR | Roberts | 40 min |
| Jul 17, 7:05 PM CDT | Tornado Warning | ABR | Day, Marshall | 25 min |
| Jul 17, 7:08 PM CDT | Tornado Warning | ABR | Roberts | 37 min |
| Jul 17, 7:15 PM CDT | Severe Thunderstorm Warning | ABR | Brown, Spink | 45 min |
| Jul 17, 7:17 PM CDT | Tornado Warning | ABR | Day | 28 min |
| Jul 17, 7:25 PM CDT | Severe Thunderstorm Warning | ABR | Roberts | 20 min |
| Jul 17, 7:25 PM CDT | Tornado Warning | ABR | Day, Marshall, Roberts | 32 min |
| Jul 17, 7:28 PM CDT | Severe Thunderstorm Warning | ABR | Codington, Day, Grant, Marshall, Roberts | 62 min |
| Jul 17, 7:36 PM CDT | Severe Thunderstorm Warning | ABR | Faulk, Spink | 54 min |
| Jul 17, 7:41 PM CDT | Tornado Warning | ABR | Day, Marshall, Roberts | 49 min |
| Jul 17, 7:44 PM CDT | Severe Thunderstorm Warning | ABR | Brown, Clark, Codington, Day, Spink | 61 min |
| Jul 17, 7:45 PM CDT | Tornado Warning | ABR | Codington, Day, Grant, Roberts | 45 min |
| Jul 17, 7:48 PM CDT | Severe Thunderstorm Warning | ABR | Roberts | 72 min |
| Jul 17, 7:55 PM CDT | Severe Thunderstorm Warning | ABR | Clark, Codington, Day | 50 min |
| Jul 17, 8:10 PM CDT | Tornado Warning | ABR | Clark, Codington | 65 min |
| Jul 17, 8:21 PM CDT | Tornado Warning | ABR | Codington, Day, Deuel, Grant, Roberts | 54 min |
| Jul 17, 8:22 PM CDT | Severe Thunderstorm Warning | ABR | Clark, Codington, Hamlin, Spink | 38 min |
| Jul 17, 8:54 PM CDT | Tornado Warning | ABR | Codington, Deuel, Grant, Hamlin | 66 min |
| Jul 17, 9:00 PM CDT | Severe Thunderstorm Warning | ABR | Grant, Roberts | 45 min |
| Jul 17, 9:10 PM CDT | Tornado Warning | ABR | Deuel, Grant | 52 min |
| Jul 17, 9:57 PM CDT | Severe Thunderstorm Warning | ABR | Codington, Deuel, Grant, Hamlin | 48 min |
Nearby
Tornado Warnings in South Dakota, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.